# SDR UPS08851824

- Difficulty date: March 1, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 80,477 hours, 26,441 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 2649946N
- Condition: Cracked
- Location: Bs 200 L21r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 MAIN CABIN STA 200 LONG  21R, CUSP FITTING IS CRACKED.  REMOVED AND REPLACED CUSP FITTING.
